# SDR 98FDEA00381

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0322 71C207-00, LOWER FWD, CARGO BELLFRAME DAMAGED ABOVE STR 25L TO STR 24L BS 580.  REMOVED DAMAGED AREA, INSTALLED REPAIR DOUBLER PER SRM 51-40-3.
